Prednisone - is being in the sun bad if you are taking this medicine?

Question is Closed Report Mark as Favorite

Answers (1)

17 Jul 2009

No, it is ok to be in the sun whilst taking Prednisone. Prednisone does not increase your risk of getting sunburnt. You should take normal precautions to prevent sunburn.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are these "bad" effects when stopping prednisone?

I take 5mg of prednisone per day. Have been taking for more than a year in decreasing amounts. If I stop, what should I expect?

1 answer 9 Jul 2010

Can you take atarax while taking prednisone?

i took an antibiotic that gave me a skin reaction all over so the doctor put me on prednisone but i am still not well after four days of taking the ...

2 answers 29 Sep 2012

How long does it take for prednisone 10mg to start working?

I figured out that I have an allergic reaction to medicine my doctor gave me and I have a really bad rash EVERYWHERE on my body. I was prescribed to ...

3 answers 22 Oct 2013

My 76 year old mother started on prednisone for swelling in her lower legs. After taking just 1 pill

... she became very confussed and was up all night thinking people were in her house, telling my father she had to pay bills and do laundry. Today ...

3 answers 6 Nov 2013

Have severe skin rash. Is this medicine causing?

Lisinopril 40mg Hydrochlorothiazide 25mg Sam-E 400 mg Omeprazole This is my list of meds. I have rash only where sun exposed. On 60mg of Prednisone ...

2 answers 8 Jun 2014